advertisement
Updated 14 April 2015

Action point

0

Seeing everything with a tint of blue? A known side-effect of Sidenafil (Viagra) and Tadalafil (Cialis) is a blue hue around objects.

This is usually transient, but if it persist (even when not using the medication anymore) you should have other conditions excluded. 

For more information on managing ED, visit our Erectile Dysfunction Centre.


 
advertisement

Read Health24’s Comments Policy

Comment on this story
0 comments
Comments have been closed for this article.

Live healthier

Wasting water? »

South Africa is facing a water crisis Water saving tips Water quality report shocks

SEE: How much water do you use per day?

With level 4 water restrictions in Cape Town, residents are urged to use a maximum of 100 litres per person per day. Here’s how quickly it adds up.

Life saving tip! »

SEE: 10 things to keep in your first aid kit 10 first aid myths

Here's why you need a first aid kit in the car

Emergency services are often spread thin, especially when storms and major disasters strike. When travelling on the road, having a well-stocked first aid kit could be a lifesaver.